# SDR CA991210013

- Difficulty date: November 15, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Airbus A310-304
- Aircraft time: 50,601 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: A2918107700000
- Condition: Ruptured
- Location: Hyd System
- Component: Hydraulic, Main
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) LOSS OF GREEN SYSTEM HYD FLUID. INVESTIGATION REVEALED A RUPTUTRED LINE NEAR THE REAR SPAR. LINES REPLACED.
